# SDR AALA20160501003

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 51,159 hours, 20,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15056
- Condition: Faulty
- Location: Cabin
- Part time: 10,851 hours, 4,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING ACCOMPLISHMENT OF WC 2908, THE SEAT MOUNTED EMER LIGHTS FROM ROW 16 - 20 FAILED TO REMAIN ILLUMINATED 15 MINUTES, AS REQUIRED.  R & R EMER LIGHT POWER SUPPLY IAW AMM 33-51-21 & AMM 33-51-06.
